# SDR AALA201711139005

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 69,463 hours, 26,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2217
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 61,838 hours, 23,504 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIGN INOPERATIVE.  FOUND EMERGENCY POWER SUPPLY 12WL FAILED. REPLACED THE POWER SUPPLY IAW AMM.
